Proving unified common fixed point theorems via common property (E-A) in symmetric spaces
Commun. Korean Math. Soc. 2010 Vol. 25, No. 4, 629-645
Printed December 1, 2010
Ahmed Hussein Soliman, Mohammad Imdad, and Mohammad Hasan
Al-Azhar University, Aligarh Muslim University, Aligarh Muslim University
Abstract : A metrical common fixed point theorem proved for a pair of self mappings due to Sastry and Murthy (\cite{Sastry}) is extended to symmetric spaces which in turn unifies certain fixed point theorems due to Pant (\cite{Pant99}) and Cho et al. (\cite{Cho}) besides deriving some related results. Some illustrative examples to highlight the realized improvements are also furnished.
Keywords : compatible mappings, non-compatible mappings, partially commuting mappings, $R$-weakly commuting mappings, tangential mappings, Lipschitz mapping, coincidence point and fixed point
MSC numbers : Primary 54H25; Secondary 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd